# SDR CNMA20060024

- Difficulty date: August 27, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 31,678 hours, 8,826 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792G
- Part serial: A0196
- Condition: Disconnected
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L GEN DISCONNECT IN FLIGHT.  TROUBLESHOT PER FIM 24-20.  BITE CHECK OF BPCU SHOWED "SERVICE IDG". " IDG/PMG WIRING" AND "UNDER FREQ TRIP" FOR L GEN SYS INSPECTION OF IDG REVEALED LOW OIL LEVEL AND DPI NOT EXTENDED.  CHECKED LINES, TIGHTENED.  OIL IN LINE.  REMOVED SCAVENGE FILTER AND CHECK FOR CONTAMINATION PER MM 24-11.  NO CONTAMINATION FOUND.  INSTALLED FILTER PER MM 24-11.  DRAIN AND SERVICED IDG PER MM 12-13.  RAN ENG AT GATE 75 PERCENT N3 FOR 10 MINS, NO LEAKS.  TAXIED A/C OUT, RAN L ENG FOR 30 MIN AT 75 PERCENT N3 EVERY 5 MIN FOR 5 MIN.  NO LEAKS NOTED.  L IDG OPS NORMAL BPCU BITE CHECK OF LEFT GEN SYS OK.
